# SDR 2007UALA02981

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 56,163 hours, 21,003 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Pushrod
- Condition: Faulty
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R:  DIFFICULT TO ARM, TOOK NUMEROUS ATTEMPTS BEFORE IT ARMED.  SAMC TEXT:  ARM LT INTERMITTENT IN FLT.   ADJUSTED GIRT BAR PUSH ROD
